Faella, Marco (2009) Linear and Branching System Metrics. [Pubblicazione in rivista scientifica]

Full text not available from this repository.
Item Type: Pubblicazione in rivista scientifica
Language: English
Title: Linear and Branching System Metrics
Creators:
CreatorsEmail
Faella, MarcoUNSPECIFIED
Autor/s: L. de Alfaro, M. Faella, M. Stoelinga
Date: 2009
Number of Pages: 15
Department: Scienze fisiche
Journal or Publication Title: IEEE TRANSACTIONS ON SOFTWARE ENGINEERING
Date: 2009
Volume: 35
Number: 2
Page Range: pp. 258-273
Number of Pages: 15
Uncontrolled Keywords: simulation, metrics
Date Deposited: 21 Oct 2010 06:57
Last Modified: 30 Apr 2014 19:43
URI: http://www.fedoa.unina.it/id/eprint/7605

Abstract

We extend the classical system relations of trace inclusion, trace equivalence, simulation, and bisimulation to a quantitative setting in which propositions are interpreted not as boolean values, but as elements of arbitrary metric spaces. Trace inclusion and equivalence give rise to asymmetrical and symmetrical linear distances, while simulation and bisimulation give rise to asymmetrical and symmetrical branching distances. We study the relationships among these distances, and we provide a full logical characterization of the distances in terms of quantitative versions of LTL and mu-calculus. We show that, while trace inclusion (resp. equivalence) coincides with simulation (resp. bisimulation) for deterministic boolean transition systems, linear and branching distances do not coincide for deterministic metric transition systems. Finally, we provide algorithms for computing the distances over finite systems, together with a matching lower complexity bound.

Actions (login required)

View Item View Item